# SDR A6WA200640364

- Difficulty date: October 11, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, Y, J
- Precautionary procedure: A

## Discrepancy

RT ENGINE OIL LOW PRESSURE ILLUMINATED EN ROUTE, WITH THROTTLE RETARDED, OIL PRESSURE DROPPED FROM 48 TO 28 PSI.  ENGINE WAS SHUTDOWN MANUALLY.  PERFORMED ENGINE OIL CONSUMPTION CHECK PER AWAC SUPPLEMENT 06-025.  FOUND STARTER CARBON SEAL LEAKING.  REMOVED AND REPLACED STARTER CARBON SEAL ERF AMM 72-60-00.  OPS CHECK GOOD.  (M)
